# SDR QXEA2009083100647

- Difficulty date: August 26, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 19,744 hours, 20,206 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - FLAP POWER CAUTION ILLUMINATES UPON SELECTION OF FLAPS 35- FLAPS REMAINED AT 15. AFTER LANDING, FLAPS CONT CB(L7) CYCLED PER CHECKLIST.  FLAP POWER CAUTION WENT OUT.  UPON SELECTION OF HANDLE TO FLAPS 0, BOTH FLAP POWER AND FLAP DRIVE CAUTIONS ILLUMINATED AFTER 15 SECONDS, BOTH CAUTION LIGHTS WENT OUT AND FLAPS OPERATED NORMALLY.  INTERROGATED CDS, FOUND NO CURRENT FAULTS.  FOUND ARMING SWITCH AND HYD PRESSURE LOSS IN FAULT HISTORY.  C/W FIM TASK 27-50-00-810-802.  OPERATIONAL TEST OF THE WING FLAPS, CHECKED GOOD.  NO CAUTIONS OR FAULTS NOTED.  A/C IS OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
